# SDR GTIA2018042502604

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 55,853 hours, 22,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED A MUSTY ODOR STARTING AT TAKEOFF TO TOP OF CLIMB.  REPORTED AT APPROXIMATELY FL200. TURN OFF THE NR 2 PACK WHICH SEEMED TO HELP TO DISSIPATE THE ODOR.
